# SDR ASOA201100009

- Difficulty date: December 21, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 17,022 hours, 12,296 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEWED FROM RT TRU DOOR 212AR SKIN AT WL 79.50 CRACKED UNDER ADG STOWAGE PUMP OTBD FWD CORNER.  COMPLIED WITH STEPS 2-4 OF REO 670-53-11-509.   COMPLIED WITH STEP 5 OF REO 670-53-11-509 NO INDICATIONS NOTED AT THIS TIME.   FABRICATED REPAIR PARTS IAW REO 670-53-11-509 DOUBLE AND CLEAT.  DRILLED HOLES AND ADDED HOLES TO FIT SURROUND STRUCTURE IAW REO 670-53-11-509.   ALL HOLES STEPPED UP TO FINAL SIZE AND COUNTERSUNK READY FOR INSTALLATION.  INSTALLED REPAIR DOUBLER NR 7 & CLEAT NR 8 & PLACARD CLIP WIHT SEALANT & FILLET SEALED, TOUCHED UP PAINT ON RIVETS IAW REO 670-53-11-509.  COMPLIED WITH REO 670-53-11-509 AND GENERIC REO 670-53-11-509.
